Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: clomipramine + GERD MaybeSo

Posted by g_g_g_unit on September 14, 2010, at 5:21:52

In reply to Re: clomipramine + GERD, posted by MaybeSo on September 13, 2010, at 9:37:56

Thanks for this. Based on your suggestion, I picked up a box of the brand-name Anafranil by novartis, which I'll give a whirl. The pharmacist sorta scoffed and didn't think it would make a difference, but here's hoping - this reflux is killing me.

> I used clomipramine for years, and never had a problem until my pharmacy switched generic makers.
>
> The new generic gave me very bad reflux and occasionally made me vomit after taking it.
>
> If you're taking a generic, you may want to see if you can try a different brand if you can find it.
>
> [I think it was Taro who made the 'bad' generic, but I'm not sure.]

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:962042
URL: http://www.dr-bob.org/babble/20100908/msgs/962296.html